Compatibility conditions and manifolds of solutions to a generalized Cauchy-Riemann system with several variables
Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1313-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_6_a8,
author = {L. G. Mikhailov},
title = {Compatibility conditions and manifolds of solutions to a generalized {Cauchy-Riemann} system with several variables},
journal = {Doklady Akademii Nauk},
pages = {1313--1317},
year = {1979},
volume = {249},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a8/}
}
TY - JOUR AU - L. G. Mikhailov TI - Compatibility conditions and manifolds of solutions to a generalized Cauchy-Riemann system with several variables JO - Doklady Akademii Nauk PY - 1979 SP - 1313 EP - 1317 VL - 249 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a8/ LA - ru ID - DAN_1979_249_6_a8 ER -
L. G. Mikhailov. Compatibility conditions and manifolds of solutions to a generalized Cauchy-Riemann system with several variables. Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1313-1317. http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a8/